Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on the moments of a Bernoulli distribution


Author: A. T. Craig
Journal: Bull. Amer. Math. Soc. 40 (1934), 262-264
DOI: https://doi.org/10.1090/S0002-9904-1934-05837-3
This work is cited by: Bull. Amer. Math. Soc., Volume 41, Number 12 (1935), 857--864
MathSciNet review: 1562831
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1934-05837-3